Volume 35, Issue 4
Expanders, Group Extensions, Hadamard Manifolds and Certain Banach Spaces

Lin Shan

Commun. Math. Res., 35 (2019), pp. 335-339.

Published online: 2019-12

Preview Purchase PDF 63 5486
Export citation
  • Abstract

In this note, we prove that expanders cannot be coarsely embedded into group extensions of sequences of groups which are coarsely embeddable into Hardamad manifolds and certain Banach spaces due to the similar concentration theorems.

  • Keywords

expander, group extension, Hadamard manifold, Banach space.

  • AMS Subject Headings

20E06, 46B99, 58C99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lin.shan@upr.edu (Lin Shan)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-335, author = {Shan , Lin}, title = {Expanders, Group Extensions, Hadamard Manifolds and Certain Banach Spaces}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {4}, pages = {335--339}, abstract = {

In this note, we prove that expanders cannot be coarsely embedded into group extensions of sequences of groups which are coarsely embeddable into Hardamad manifolds and certain Banach spaces due to the similar concentration theorems.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.04.04}, url = {http://global-sci.org/intro/article_detail/cmr/13559.html} }
TY - JOUR T1 - Expanders, Group Extensions, Hadamard Manifolds and Certain Banach Spaces AU - Shan , Lin JO - Communications in Mathematical Research VL - 4 SP - 335 EP - 339 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.04.04 UR - https://global-sci.org/intro/article_detail/cmr/13559.html KW - expander, group extension, Hadamard manifold, Banach space. AB -

In this note, we prove that expanders cannot be coarsely embedded into group extensions of sequences of groups which are coarsely embeddable into Hardamad manifolds and certain Banach spaces due to the similar concentration theorems.

Lin Shan. (2019). Expanders, Group Extensions, Hadamard Manifolds and Certain Banach Spaces. Communications in Mathematical Research . 35 (4). 335-339. doi:10.13447/j.1674-5647.2019.04.04
Copy to clipboard
The citation has been copied to your clipboard